Notre Dame Journal of Formal Logic

On prosleptic premisses.

Czesław Lejewski

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 17, Number 1 (1976), 1-18.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887421

Zentralblatt MATH identifier
0313.02003

Mathematical Reviews number (MathSciNet)
MR0432397

Digital Object Identifier
doi:10.1305/ndjfl/1093887421

Subjects
Primary: 02B05

Citation

Lejewski, Czesław. On prosleptic premisses. Notre Dame J. Formal Logic 17 (1976), no. 1, 1--18. doi:10.1305/ndjfl/1093887421. http://projecteuclid.org/euclid.ndjfl/1093887421.


Export citation